# SDR DHL9771230D

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION CABIN FLOORBEAM STA 1110 RBL 48 TO RBL 60.  CUT DAMAGED SECTION OF FLOORBEAM BS 110 FROM RBL 36 TO O/B END PER SRM 53-10-8, INSTALLED REPAIR PER SRM 53-10-8.
